# SDR FDEA201009073309

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757223
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 141N627913
- Condition: Corroded
- Location: Torque Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD LOWER TORQUE TUBE ROLLER FITTING HAS PITTING CORROSION. R & R FWD LOWER TORQUE TUBE CAM ROLLER FITTING IAW CMM 52-11-05.  MAJOR REPAIR.
